MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 03M7484
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was instructed to troubleshoot the instrument which included: flushing solutions, inspecting the wash zones, and calibrating the sample and reagent probes.There have been no further reports of discrepant results since the troubleshooting by the customer was performed.A review of the architect sn# (b)(4) service history was not able to identify or confirm any additional likely causes.A review of historical data revealed no trends, systemic issues, or related nonconformances.A review of the clinical chemistry systems revealed found no systemic issues or trends for the issue associated with this ticket (erratic/discrepant results).Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.A review of labelling adequately addresses sample results observed problems for erratic / discrepant results.Based on the investigation no systemic issue or deficiency was identified for the architect i2000sr analyzer.Patient identifier complete sid:(b)(6).
 
Event or Problem Description
The customer reported a (b)(6) architect total b-hcg result on a patient.Results provided: sid (b)(6), cartridge and rapid tests are both negative.No impact to patient management was reported.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key12647842
Report Number3016438761-2021-00377
Device Sequence Number1205585
Product Code JJE
UDI-Device Identifier00380740107222
UDI-Public00380740107222
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03M7484
Device Catalogue Number03M74-84
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1